# SDR R7MR33368

- Difficulty date: June 13, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Part number: 245602609000
- Condition: Inoperative
- Location: Cockpit
- Part time: 342 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE, CAUSING IIDS FAULT 2=10, SECONDARY ELEMENT FAILURE.  LAMP IS SUBASSEMBLY TO IIDS ASSEMBLY, IIDS SN 008251-012 IS CURRENTLY INSTALLED AND HAS BEEN MORE RELIABLE THAN PREVIOUS INSTALLATIONS;  THEREFORE REMSA IS ORDERING JUST THE LAMP ASSEMBLY AS OPPOSED TO ORDERING THE ENTIRE IIDS.
